# SDR SWAA2020050541792

- Difficulty date: April 13, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. / REMOVED AND REPLACE NEW FLOOR SUPPORT AT BS540 BL-0- RBL24.5 WL208.1 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 143A0060 REV A. 80641U 16APR20
